Results 1 to 6 of 6
Memory loss with Wellbutrin?
  1. #1
    ackeiyword is offline Banned
    Join Date
    Oct 2010
    Posts
    24

    Default Memory loss with Wellbutrin?

    A cousin of mine is taking 150mg of Wellbutrin along with another drug of a much smaller dose. But close family and friends have noticed that she has memory loss. Could this be the side effect of Wellbutrin?

  2. #2
    Pat621 is offline New Member
    Join Date
    Jul 2010
    Posts
    1

    Question Memory loss with Wellbutrin

    You did not mention the other drug. There could be an interaction between that drug and the Wellbutrin, or either drug could be causing the problem. It could also be something else altogether. Your cousin should talk to a Pharmacist or Doctor as soon as possible.

  3. #3
    cpmty is offline New Member
    Join Date
    Jul 2010
    Posts
    8

    Default memory problem

    there are many medications that affect memory (i just read about this in another website) diabetic and cholesterol medications can affect with memory and other side effects. check other websites for info.( short term memory. I read one men forgot how to get to his house or how to drive his car.)

  4. #4
    piscesryche is offline New Member
    Join Date
    Apr 2011
    Posts
    1

    Default I have this as well

    Quote Originally Posted by ackeiyword View Post
    A cousin of mine is taking 150mg of Wellbutrin along with another drug of a much smaller dose. But close family and friends have noticed that she has memory loss. Could this be the side effect of Wellbutrin?
    I have been having similiar issues. I feel like I'm in the clouds, forget things very easily, short term memory loss and sometimes I can't tell when I have a thought, if it was from a dream or if it really happened!

    I'm on celexa as well.
    Let me know if you hear anything and anyone out there that knows of any info please let us know. Thank you.

  5. #5
    micheljohn is offline Banned
    Join Date
    Jun 2012
    Posts
    23

    Default

    Yah it can be the side effect of medication.if you are forgetting little things that means you are facing a memory loss problem.it will be good to change your medication after consult with your doctor.

  6. #6
    aaronsmith is offline New Member
    Join Date
    Sep 2012
    Posts
    10

    Default

    Many people face memory loss problem with medication.disease like diabetes,thyroid etc face by a human body.it's better to improve memory naturally rather than any other memory improvement supplement.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22